# SDR COEA2016072552801

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,289 hours, 39,303 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700951
- Part serial: 91034684
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH APPROX. 7000FT, THE NR 1 ENGINE SURGED THROUGH APPROX. 95%. CREW ELECTED TO RETURN TO ANC, NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: COULD NOT DUPLICATE DURING ENGINE RUNS. OCF PERFORMED TO MONITOR ALL ENGINE PARAMETERS. NR 1 & 2 ENGINES SURGED IN VARIOUS PHASES OF FLIGHT. REPLACED NR 1 ADC. OPS CHECKED GOOD. SECOND OCF PERFORMED. OCF SUCCESSFUL, NO TORQUE SURGE. AIRCRAFT RETURNED TO SERVICE.
